# SDR DHL2001747516

- Difficulty date: February 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STRINGER 16L STA 354.2-344 CRACKED.  REMOVED DAMAGE ON INTERCOASTAL IAW SRM 51-40-2. INSTALLED REPAIR DOUBLER IAW SRM 51-40-2.
